# SDR F3LA202501100177

- Difficulty date: January 10, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N354FR
- Make and model: Airbus A320-251N
- Aircraft serial: 009026
- Aircraft time: 17,206 hours, 7,802 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. FOUND CRACK ON RH SHEAR PLATE BETWEEN FR69-70. REQUIRES REPLACEMENT AS PER A320N SRM 51-72-11 REV. 42.   PERFORMED REPLACEMENT OF R/H SHEAR PLATE BETWEEN FR. 69-70 AS PER A320N SRM 51-72-11 REV. 42. MX ACTION IS ACCEPTABLE.
